# SDR ALG2004F00055

- Difficulty date: October 29, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N860AL
- Make and model: Skrsky S76C
- Aircraft serial: 760527
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Circuit Board
- Part number: 0290697520
- Condition: Corroded
- Location: Instrument Panel
- Part time: 1,060 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECURRING INCIDENT, MORE THAN FOUR SEPARATE INCIDENTS SPANNING LESS THAN A FIVE MONTH PERIOD AND ON DIFFERENT AC.  CIRCUIT BOARD CORROSION CAUSED DECU T4.5 TRIM FAULTS UPON SHUT DOWN, CONFORMATION BOX WIRES CORROSION RESULTED IN DECU T4.5 TRIM FAULT UPON SHUTDOWN AND CONFORMATION BOX WIRE CHAFED CAUSED FALSE T4.5 COCKPIT INDICATION.
